# SDR 96ZZZX4881

- Difficulty date: September 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N618JX
- Make and model: Bag JETSTM3101
- Aircraft serial: 618
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Line
- Condition: Corroded
- Location: Deice
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ALL DEICE LINES FROM TAIL TO DISTRIBUTER VALVE CORRODED FROM INSIDE.  APPROXIMATELY 20 EACH HOLES FOUND.  .25 INCH - .020 INCH DIAMETER IN THE TOTAL RUN OF TUBING.
